Full Text: PDF
Received February 3, 2017; Accepted July 10, 2017; Published July 18, 2017
Abstract. In this paper, we study the existence and uniqueness, continuous dependence on initial conditions and the boundedness of solutions for a system of impulsive differential equations using the fixed point approach in vector Banach spaces. The compactness and u.s.c. of operator solutions are also investigated.
How to Cite this Article:
Halimi Berrezoug, Johnny Henderson, Abdelghani Ouahab, Existence and uniqueness of solutions for a system of impulsive differential equations on the half-line, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 38, pp. 1-16.